I was the one that came in after the burgerly happened and I got such a shock I have been crying every time I tell someone now 2 days later all I want to do is sleep
2 Jan 2012
You may want to talk to your Dr to see if you should discontinue the Mitotane for a brief time. I'm so sorry to hear of your loss! My home was broken into right before Christmas two years ago and I had ALL my jewelry stolen including my wedding and engagement rings, my dead grandmothers wedding rings, all the various jewelry my husband had gifted me with for anniversaries, birthdays etc. The sentimental value way outweighed the actual value of what I lost. My birth certificate and social securities cards were stolen. They even stole my son's smashed penny collection from our family vacations!! Which is worthless unless it was YOUR vacations!! The feeling of volation is terrible. It shakes your sense of safety to know how easy it is to have someone break into our house. The police compounded the problem by harrasing my son when he called 911-he was the first home-then the police took over two hours to come to our home and their callous attitude was of no help.
I was afraid to leave my house for a long time after because I felt no safety in locking my belongings since locks obviously dont work and what good is an alarm if it takes the police over two hours to get to your home!? It is funny that they can manage to be here really quick for a noise violation or some such crap!! Anyway, I know how you feel and it will pass in time. I'm very, very sorry for the loss of your sentimental items and things and for the feelings of helplessness. It is truly a horrible experience! I am truly thankful now because it could have been worse. At least my son didnt walk in while it was in progress and no one was hurt! Somethings can be replaced but others cant. I have new wedding rings now but it is not the same and my family heirlooms cant be replaced but life goes on, I guess. I'd rather be suffering the loss of those heirlooms than my child.
- Mitotane Information for Consumers
- Mitotane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mitotane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 20 Aug 2009
I have been taking wellbutrin for 3 years and have been without for about 2 weeks. I have been experiencing allot of zinging feeling like shock ...
1 answer • 4 May 2010
A friend is taking mitotane for cancer. She has been increasing her dosage but her levels are decreasing. She has been taking it crushed and with ...
1 answer • 22 Sep 2010
Can Nortriptyline cause shock like sensations in your body? My husband has been taking this medication and has been having body shocks and jurking of ...
2 answers • 14 Dec 2010
Have had episode of septic shock. Preceded by infected cut without treatment for 48 hours--treated night before septic shock. Also had an injection ...
1 answer • 22 Nov 2013